# SDR UIEA2025080701097

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 3,233 hours, 19,152 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FITTING L/H WING #6 SPOILER MID HINGE SUPPORT FITTING( 1. ACCOMPLISHED IAW WORK SHEET #50469 AND EI #T2025A57M-14262 REV 1 AND SRM 57-51-13-2R-1 REV 104. 2. CONDITION CHECK NORMAL AND JOB COMPLETED )
